Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The post buckling behavior of a clamped circular plate

Author: Sol R. Bodner
Journal: Quart. Appl. Math. 12 (1955), 397-401
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/66204
MathSciNet review: 66204
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs and J. J. Stoker, The non-linear boundary value problem of the buckled plate, Am. J. Math., 63, 839-888 (1941). MR 0005866
  • [2] K. O. Friedrichs and J. J. Stoker, Buckling of the circular plate beyond the critical thrust, J. Appl. Mech., 9, 7-14 (1942). MR 0006323

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/66204
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society